# SDR MTNA202008172101

- Difficulty date: July 14, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N918FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 262
- Aircraft time: 29,146 hours, 37,391 cycles
- Propeller: Hamstd 14SF5
- System (JASC): 6120 · Propeller Controlling System
- Part: O-Ring
- Part number: MS28775
- Condition: Leaking
- Location: Prop Control
- Component: Prop Control, Hamstd
- Component part number: 78249051
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUIS, RIGHT UNCOMMANDED TORQUE INDICATED 120%, ACCOMPANIED BY AIRPLANE ASYMMETRY. REPLACED #2 PROPELLER CONTROL UNIT O-RINGS, OPERATIONALLY CHECKS GOOD. UPON FOQA DOWNLOAD FOUND OVERTORQUE TO HAVE BEEN 146%. REPLACED RH PROPELLER ASSEMBLY FOR INSPECTION, PERFORMED ENGINE REDUCTION GEAR BOX CHIP DETECTOR AND OIL FILTER CHECKS, NO DISCREPANCIES WERE DISCOVERED.
